# SDR SIMA20150119005

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 28,454 hours, 24,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND RT UPPER FUSELAGE SKIN CRACKED AT FRAME 75 STRINGER 2R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR TO FUSELAGE SKIN AT FRAME 75 STRINGER 2R IAW ERS-EM-53MR-1024.  REPAIR MATERIALS, FILLER 2024T3 .063, REPAIR DOUBLER 2024T3 .080, REPAIR ANGLE 2024T3 .050 & ANGLE FILLER 2024T3 .032.
